MathSciNet Relay Station
MathSciNet bibliographic data
MR2519266 34K20
Matsunaga, Hideaki Stability switches in a system of linear differential equations with diagonal delay. Appl. Math. Comput. 212 (2009), no. 1, 145–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement